# SDR HNAA2013061000331

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,076 hours, 59,589 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER FAILED TO ARM DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 85 KNOTS.  INSPECTED AND CLEANED CONNECTORS ON NR 1 AND NR 2 TSEU.  GROUND RAN ACFT, AUTO FEATHER SYS.  OPS CHECKED NORMAL.  OK FOR SERVICE.
